# SDR 07FDEA02171

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,323 hours, 19,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53981600205
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR , C77-78, P27 RT NOT CONFORM TO SRM  REPAIR PERFORMED BY NEW DOUBLER INSTALLATION IAW SRM 53-10-12 FIG 228, APPROVED BY EA 6-5318-103319.
